English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinear model reduction of a continuous fluidized bed crystallizer

Mangold, M., Feng, L., Khlopov, D., Palis, S., Benner, P., Binev, D., et al. (2015). Nonlinear model reduction of a continuous fluidized bed crystallizer. Journal of Computational and Applied Mathematics, 289, 253-266. doi:10.1016/j.cam.2015.01.028.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0025-004A-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-5454-4
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Mangold, Michael1, Author              
Feng, Lihong2, Author              
Khlopov, Dmytro1, Author              
Palis, Stefan3, Author
Benner, Peter2, Author              
Binev, Daniel4, Author              
Seidel-Morgenstern, Andreas3, 4, Author              
Affiliations:
1Process Synthesis and Process Dynamics, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738153              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
3Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              
4Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738150              

Content

show
hide
Free keywords: Crystallization; Population balance equations; Nonlinear model reduction; Proper orthogonal decomposition; Empirical interpolation; Error estimation
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.cam.2015.01.028
Other: 6/15
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Antwerp
Pages: - Volume / Issue: 289 Sequence Number: - Start / End Page: 253 - 266 Identifier: ISSN: 0377-0427